# SDR FDEA202304210728

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 273GF
- Part serial: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR BOARD PANEL #273GF FROM STA 1501- STA 5-93 HAS PUNCTURE AND   IS DELAM. FABRICATED NEW UPPER MAIN DECK FLOOR PANEL 273GF FROM STA 1501- STA 5-93 PER FEDEX   DRAWING SRZ-25-005.
